# SDR AALA201703149015

- Difficulty date: March 13, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 47,754 hours, 28,343 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL BOOST PUMP INOPERATIVE.  REMOVED AND REPLACE THE BOOST PUMP PRESSURE SWITCH.
